Volume & Issue: Volume 3, Issue 2, Summer 2012, Page 95-220 
3. On the tutte polynomial of benzenoid chains

Page 113-119

G. FATH-TABAR; Z. GHOLAM-REZAEI; A. R. ASHRAFI


5. Chromatic polynomials of some nanostars

Page 127-135

S. ALIKHANI; M. A. IRANMANESH


6. Note on multiple Zagreb indices

Page 137-143

M. GHORBANI; N. AZIMI


7. On multiplicative Zagreb indices of graphs

Page 145-154

A. IRANMANESH; M. A. HOSSEINZADEH; I. GUTMAN


9. Wiener, Szeged and vertex PI indices of regular tessellations

Page 165-183

P. MANUEL; I. RAJASINGH; M. AROCKIARAJ